Hallucinations on Cozar

“If I waited 2 more weeks my mother would be dead.”

 

My Mom was put on the drug Cozar for high blood pressure after being on Lopressor successfully for year. Cozar sent her into hallucinations both hearing things and seeing things, and it also caused a rapid heartbeat and sent her into seizures. Now, she has to take Dilantin for it. It was only after asking Rite Aide drug store chain to send me all the adverse side effects on this drug that I found same case scenarios as to what happened to my Mother. I told her Doctor about what happened, and she said, “Well it sometimes takes a couple of weeks for the body to adjust.” If I had waited two more weeks my mother would be dead. Now needless to say, we fired her doctor and found an alternative medicine doctor. Please tell everyone–Cozar is very dangerous!

Thanks

Eric Bradway
elbradway@erols.com

Years 2000 and Prior

This is Survivor Story number 47.
Total number of stories in current database is 96

254 total views, 2 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories and tagged , , , , , , , , .

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply